# SDR DLM90060424

- Difficulty date: May 22, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 27,415 hours, 14,422 cycles
- Engine time: 13,265 hours, 18,236 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27044823
- Part serial: P1001
- Condition: Burned
- Location: Apu
- Part time: 13,265 hours, 18,236 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUND APU STARTER AND HARNESS BURNED DURING START.  REPLACED APU STARTER AND HARNESS ASSEMBLY AND R2-63 START RELAY PER M/M.  NOW CHECKS GOOD.
